

## MEP Advisory Board Meeting Wednesday, September 13, 2023

Buffalo Niagara Convention Center Meeting Room 106B 153 Franklin St, Buffalo, NY 14202

MEETING AGENDA			
10 a.m10:45 a.m. (45 min)	<ul> <li>Welcome and Introductions</li> <li>Brief FACA statement from the DFO</li> <li>Welcome from Chair and Vice Chair</li> <li>Introduction around the room from the board members</li> <li>Welcome from Director</li> <li>Remarks from the ADIIS</li> <li>Remarks from the Deputy Director</li> </ul>	<ul> <li>Beverly Bobb, Designated FACA Officer (DFO)</li> <li>Bernadine Hawes, Chair, MEP Advisory Board</li> <li>Don Bockoven, Vice Chair, MEP Advisory Board</li> <li>Pravina Raghavan, MEP Director</li> <li>Nagesh Rao, MEP Deputy Director</li> <li>Mojdeh Bahar, NIST, Associate Director, Innovation, and Industry Services (ADIIS)</li> </ul>	
10:45 a.m 11:45 a.m. (60 min)	<ul> <li>MEP Program Update, Part One         <ul> <li>Introduction by Pravina followed by the</li> <li>Division Chiesf on what their division does</li> <li>at NIST MEP in the following order:                 <ul> <li>486 – Internal Operations</li> <li>481 – National Agreements</li></ul></li></ul></li></ul>	<ul> <li>Pravina Raghavan, MEP Director</li> <li>Heather Mayton, Division Chief, Internal Operations</li> <li>Mellissa Ayala, Acting Division Chief, National Agreements Management</li> <li>Brandyi Phillips, Division Chief, Outreach and External Affairs</li> <li>Mark Schmit, Division Chief, Performance Evaluation and Economic Impacts</li> </ul>	
11:45 a.m. – 2 p.m. (2.25 hours)	Meeting Break to Participate in MEPNN For	um: Lunch & Plenary	
2 p.m2:30 p.m. (30 min)	<ul> <li>MEP Program Update, Part Two</li> <li>Welcome back by Pravina followed by the</li> <li>Division Chiesf on what their division does</li> <li>at NIST MEP in the following order: <ul> <li>483 – National Programs</li> <li>481 – National Platforms</li> </ul> </li> </ul>	<ul> <li>Pravina Raghavan, MEP Director</li> <li>Jyoti Malhotra, Division Chief, National Programs and Acting Division Chief, National Platforms</li> </ul>	

2:30 p.m 4 p.m. (90 min)	2023-2027 MEPNN Strategic Plan Metrics Discussion NIST MEP presents metrics and periods of reporting under the three pillars of the current strategic plan.	<ul> <li>Pravina Raghavan, MEP Director</li> <li>Nico Thomas, NIST MEP, Performance Analyst</li> </ul>
4 p.m 4:10 p.m. (10 min)	Meeting Break	
4:10 p.m 5:10 p.m. (60 min)	MEPNN Workforce Discussion and Panel MEP Centers discuss successful projects and services in narrowing the the workforce gap with an emphasis on items that can be replicated at a national level.	<ul> <li>Pravina Raghavan, MEP Director (moderator)</li> <li>Jeff Spain, Ohio MEP Subrecipient</li> <li>Peter Connelly, New Jersey MEP</li> <li>Dusty Cruise, Missouri Enterprise, Missouri MEP</li> <li>Kathie Mahoney, Massachusetts MEP</li> <li>Jessica Herbert, New York MEP</li> </ul>
5:10 p.m5:20 p.m. (10 min)	Public Comments	
5:20 p.m5:30 p.m. (10 min)	Meeting Wrap Up	<ul> <li>Bernadine Hawes, Chair, MEP Advisory Board</li> <li>Don Bockoven, Vice Chair, MEP Advisory Board</li> <li>Pravina Raghavan, MEP Director</li> <li>Nagesh Rao, MEP Deputy Director</li> <li>Mojdeh Bahar, NIST, Associate Director, Innovation, and Industry Services (ADIIS)</li> </ul>

Agenda Subject to Change Times are estimated

## MEP Advisory Board Meeting, 9/13/23

The MEP Advisory Board will kick off at 10 a.m. in a Meeting Room 106B during the 2023 MEPNN Forum. This meeting is open to the public and free of charge. Pre-registration is required. Space is limited and will be accommodated in order of registration date, as space allows. You may register through the <u>2023</u> <u>MEPNN Forum Event page</u> or by submitting your name, company/organization, email address and phone number to Monica Claussen at <u>mailto:monica.claussen@nist.gov</u>no later than Wednesday, September 6, 2023, 5:00 p.m. Eastern Time.

Rev. 8/30/2023